# SDR DALA14009465648

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION ON SEAT TRACK BS 680 - 700 RBL 44.   REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK BS 640-780 IAW SRM 51-40-05, 51-20-01 AND DWG 143N5120.
